# SDR P5CA9600930

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT UPPER RIB AND BRACKET ON NR 4 ENGINE OUTBOARD COWL.  FABRICATED AND INSTALLED NEW RIB AND BRACKET PER BAC SRM 51-10-01.
